# SDR TWAA0010902

- Difficulty date: July 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 63,144 hours, 15,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING FOUND A HOLE IN THE NUMBER 2 SLAT ON BOTTOM O/B SIDE.  INSTALLED A 2 INCH DIAMETER METAL HOT BOND REPAIR PER SRM 51-70-10.
